# SDR 2000UALA00179

- Difficulty date: April 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 16,035 hours, 3,179 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10KH500R
- Condition: Broken
- Location: Air Cond Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ORD EN ROUTE CDG, LOST RIGHT AIR CONDITIONING PACK AND GOT ADVISORY MESSAGE ON RT WING ANTI-ICE OVERHEAT.  ALSO RECEIVED BLEED LOSS WING R STATUS MESSAGE.  DIVERTED TO IAD.  *S/D*  FOUND BLEED LOSS RESULTED FROM DUCT SEPARATION AT LOWER FLOW CONTROL VALVE DUE TO LOWER FLOW CONTROL VALVE FORWARD CLAMP BROKEN (RE: IPC 21-51-01-001, ITEM 35, P/N: BACC10KH500R).  REPLACED CLAMP AND RECONNECTED DUCTING.  AIRCRAFT RETURNED TO REVENUE SERVICE.
